Alert archive / Kentucky / River Flood Warnings in 2015
River Flood Warning 29, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Mar 13, 2015, 7:30 PM CDT for Butler County, Warren County, Kentucky. It took effect at Mar 14, 2015, 7:32 PM CDT. It was in force for 72 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2015, 7:30 PM CDT (00:30 UTC)
- In effect from
- Mar 14, 2015, 7:32 PM CDT
- Expired
- Mar 17, 2015, 7:25 PM CDT
- In force
- 72 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Butler County, KY, Warren County, KY
The radar
The Ft Campbell radar (KHPX), 85 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
591
WGUS43 KLMK 140030
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE, KY
830 PM EDT FRI MAR 13 2015
...The National Weather Service in Louisville KY has issued a Flood
Warning for the following rivers in Kentucky...
Green River at Woodbury
affecting the following counties in Kentucky...Butler...Warren.
.Heavy rain over the last 24 hours will cause the river to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC031-227-141630-
/O.NEW.KLMK.FL.W.0029.150315T0032Z-150318T0025Z/
/WDBK2.1.ER.150315T0032Z.150316T0600Z.150317T1825Z.NO/
830 PM EDT FRI MAR 13 2015
The National Weather Service in Louisville KY has issued a
* Flood Warning for
the Green River at Woodbury.
* from Saturday evening to Tuesday evening.
* At 12:01 PM Friday the stage was 32.4 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday evening and continue
to rise to near 35.9 feet by early Monday morning. The river will
fall below flood stage by Tuesday early afternoon.
* Impact...At 37.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 36.0
feet on Apr 30 2013.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
SZAPPANOS8 follow-up statements
266
WGUS83 KLMK 140132
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
932 PM EDT FRI MAR 13 2015
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Woodbury
Green River at Rochester
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC031-227-141732-
/O.CON.KLMK.FL.W.0029.150315T0032Z-150318T0025Z/
/WDBK2.1.ER.150315T0032Z.150316T0600Z.150317T1825Z.NO/
932 PM EDT FRI MAR 13 2015
The Flood Warning continues for
the Green River at Woodbury.
* from Saturday evening to Tuesday evening.
* At 12:01 PM Friday the stage was 32.4 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday evening and continue
to rise to near 35.9 feet by early Monday morning. The river will
fall below flood stage by Tuesday early afternoon.
* Impact...At 37.0 feet...Several county roads flood near Woodbury.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
KYC031-177-183-141732-
/O.CON.KLMK.FL.W.0006.000000T0000Z-000000T0000Z/
/RCHK2.1.ER.150305T0334Z.150314T0600Z.000000T0000Z.NO/
932 PM EDT FRI MAR 13 2015
The Flood Warning continues for
the Green River at Rochester.
* until further notice.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.6
feet after midnight Saturday.
&&
LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680
$$991
WGUS83 KLMK 141639
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1239 PM EDT SAT MAR 14 2015
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Woodbury
Green River at Rochester
affecting the following counties in Kentucky...Butler...Warren...
Muhlenberg...Ohio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC031-227-150339-
/O.EXT.KLMK.FL.W.0029.000000T0000Z-150318T0642Z/
/WDBK2.1.ER.000000T0000Z.150316T0600Z.150318T0042Z.NO/
1239 PM EDT SAT MAR 14 2015
The Flood Warning continues for
the Green River at Woodbury.
* until late Tuesday night.
* At 6:00 AM Saturday the stage was 33.2 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 37.7 feet by
early Monday morning. The river will fall below flood stage Tuesday
evening.
* Impact...At 37.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 37.7
feet on Mar 21 2008.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
KYC031-177-183-150338-
/O.CON.KLMK.FL.W.0006.000000T0000Z-000000T0000Z/
/RCHK2.1.ER.150305T0334Z.150316T1800Z.000000T0000Z.NO/
1239 PM EDT SAT MAR 14 2015
The Flood Warning continues for
the Green River at Rochester.
* until further notice.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.2
feet Monday early afternoon.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down.
KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 22.0
feet on Feb 21 2003.
&&
LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680
$$
CMC635
WGUS83 KLMK 150217
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1017 PM EDT SAT MAR 14 2015
...The Flood Warning continues for the following rivers in
Kentucky...
Rough River near Dundee
affecting the following counties in Kentucky...Ohio.
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Woodbury
Green River at Rochester
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC183-151330-
/O.EXT.KLMK.FL.W.0032.150315T0216Z-150315T1330Z/
/DUNK2.1.ER.150314T2135Z.150315T0145Z.150315T0730Z.NO/
1017 PM EDT SAT MAR 14 2015
The Flood Warning continues for
the Rough River near Dundee.
* until Sunday morning.
* At 9:45 PM Saturday the stage was 25.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Sunday.
* Impact...At 25.0 feet...County roads between Dundee and Narrows
flood.
* Flood History...This crest compares to a previous crest of 25.3
feet on Jan 25 2002.
&&
LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
3743 8694 3755 8649
$$
KYC031-227-151717-
/O.CON.KLMK.FL.W.0029.000000T0000Z-150318T0642Z/
/WDBK2.1.ER.000000T0000Z.150316T0600Z.150318T0042Z.NO/
1017 PM EDT SAT MAR 14 2015
The Flood Warning continues for
the Green River at Woodbury.
* until late Tuesday night.
* At 6:00 AM Saturday the stage was 33.2 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 37.7 feet by
early Monday morning. The river will fall below flood stage Tuesday
evening.
* Impact...At 37.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 37.7
feet on Mar 21 2008.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
KYC031-177-183-151717-
/O.CON.KLMK.FL.W.0006.000000T0000Z-000000T0000Z/
/RCHK2.1.ER.150305T0334Z.150316T1800Z.000000T0000Z.NO/
1017 PM EDT SAT MAR 14 2015
The Flood Warning continues for
the Green River at Rochester.
* until further notice.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.2
feet Monday early afternoon.
* Impact...At 24.0 feet...KY 1117 floods near Mining City.
* Flood History...This crest compares to a previous crest of 22.0
feet on Feb 21 2003.
&&
LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680
$$225
WGUS83 KLMK 151418
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1018 AM EDT SUN MAR 15 2015
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Woodbury
Green River at Rochester
affecting the following counties in Kentucky...Butler...
Muhlenberg...Ohio...Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC031-227-160218-
/O.EXT.KLMK.FL.W.0029.000000T0000Z-150317T1242Z/
/WDBK2.1.ER.000000T0000Z.150316T0000Z.150317T0642Z.NO/
1018 AM EDT SUN MAR 15 2015
The Flood Warning continues for
the Green River at Woodbury.
* until Tuesday morning.
* At 6:00 AM Sunday the stage was 34.6 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 36.1 feet by this
evening. The river will fall below flood stage early Tuesday
morning.
* Impact...At 37.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 36.0
feet on Apr 30 2013.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
KYC031-177-183-160218-
/O.CON.KLMK.FL.W.0006.000000T0000Z-000000T0000Z/
/RCHK2.1.ER.150305T0334Z.150317T0600Z.000000T0000Z.NO/
1018 AM EDT SUN MAR 15 2015
The Flood Warning continues for
the Green River at Rochester.
* until further notice.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.2
feet early Tuesday morning.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down.
KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 22.0
feet on Feb 21 2003.
&&
LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680
$$
CMC454
WGUS83 KLMK 160256
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1056 PM EDT SUN MAR 15 2015
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Woodbury
Green River at Rochester
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC031-227-161756-
/O.CON.KLMK.FL.W.0029.000000T0000Z-150317T1242Z/
/WDBK2.1.ER.000000T0000Z.150316T0600Z.150317T0642Z.NO/
1056 PM EDT SUN MAR 15 2015
The Flood Warning continues for
the Green River at Woodbury.
* until Tuesday morning.
* At 6:00 AM Sunday the stage was 34.6 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will crest near 36.1 feet overnight, and will
fall below flood stage early Tuesday morning.
* Impact...At 37.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 36.0
feet on Apr 30 2013.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
KYC031-177-183-161756-
/O.CON.KLMK.FL.W.0006.000000T0000Z-000000T0000Z/
/RCHK2.1.ER.150305T0334Z.150317T0600Z.000000T0000Z.NO/
1056 PM EDT SUN MAR 15 2015
The Flood Warning continues for
the Green River at Rochester.
* until further notice.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.2
feet early Tuesday morning.
* Impact...At 24.0 feet...KY 1117 floods near Mining City.
* Flood History...This crest compares to a previous crest of 22.0
feet on Feb 21 2003.
&&
LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680
$$943
WGUS83 KLMK 161454
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1054 AM EDT MON MAR 16 2015
...The Flood Warning continues for the following rivers in
Kentucky...
Rolling Fork River near Boston
Green River at Woodbury
affecting the following counties in Kentucky...Butler...Hardin...
Nelson...Warren.
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Rochester
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC093-179-170554-
/O.EXT.KLMK.FL.W.0031.000000T0000Z-150317T1845Z/
/BSNK2.1.ER.000000T0000Z.150316T0145Z.150317T1245Z.NO/
1054 AM EDT MON MAR 16 2015
The Flood Warning continues for
the Rolling Fork River near Boston.
* until Tuesday afternoon.
* At 10:30 AM Monday the stage was 37.7 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Tuesday morning.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$
KYC031-227-170553-
/O.EXT.KLMK.FL.W.0029.000000T0000Z-150317T0931Z/
/WDBK2.1.ER.000000T0000Z.150316T1800Z.150317T0331Z.NO/
1054 AM EDT MON MAR 16 2015
The Flood Warning continues for
the Green River at Woodbury.
* until late tonight.
* At 6:00 AM Monday the stage was 34.4 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.8 feet by this
afternoon. The river will fall below flood stage tonight.
* Impact...At 37.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 35.5
feet on Jan 26 2002.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
KYC031-177-183-170553-
/O.CON.KLMK.FL.W.0006.000000T0000Z-000000T0000Z/
/RCHK2.1.ER.150305T0334Z.150317T0600Z.000000T0000Z.NO/
1054 AM EDT MON MAR 16 2015
The Flood Warning continues for
the Green River at Rochester.
* until further notice.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.2
feet after midnight Tuesday.
* Impact...At 24.0 feet...KY 1117 floods near Mining City.
* Flood History...This crest compares to a previous crest of 22.0
feet on Feb 21 2003.
&&
LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680
$$037
WGUS83 KLMK 170155
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
955 PM EDT MON MAR 16 2015
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Woodbury
affecting the following counties in Kentucky...Butler...Warren.
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Rochester
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC031-227-171230-
/O.EXT.KLMK.FL.W.0029.000000T0000Z-150317T1230Z/
/WDBK2.1.ER.000000T0000Z.150315T1000Z.150316T2320Z.NO/
955 PM EDT MON MAR 16 2015
The Flood Warning continues for
the Green River at Woodbury.
* until Tuesday morning.
* At 6:00 AM Monday the stage was 34.4 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late tonight.
* Impact...At 33.0 feet...KY 403 at James McKinney Bridge floods.
Water overflows lock wall.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
KYC031-177-183-171655-
/O.CON.KLMK.FL.W.0006.000000T0000Z-000000T0000Z/
/RCHK2.1.ER.150305T0334Z.150317T0600Z.000000T0000Z.NO/
955 PM EDT MON MAR 16 2015
The Flood Warning continues for
the Green River at Rochester.
* until further notice.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.2
feet after midnight Tuesday.
* Impact...At 24.0 feet...KY 1117 floods near Mining City.
&&
LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680
$$
RL843
WGUS83 KLMK 171212
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
812 AM EDT TUE MAR 17 2015
...The Flood Warning is cancelled for the following rivers in
Kentucky...
Green River at Woodbury
affecting the following counties in Kentucky...Butler...Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC031-227-171242-
/O.CAN.KLMK.FL.W.0029.000000T0000Z-150317T1230Z/
/WDBK2.1.ER.000000T0000Z.150315T1000Z.150317T0115Z.NO/
812 AM EDT TUE MAR 17 2015
The flood warning is cancelled for
the Green River at Woodbury.
* At 8:10 AM Tuesday the stage was 32.0 feet.
* Flood stage is 33.0 feet.
* Fell below flood stage at 9:15 PM Monday.
* Forecast...The river will continue to fall to 25.2 feet by
Wednesday morning.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Mar 13, 6:11 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 13, 6:11 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
711 PM EDT Fri Mar 13 2015
...Updated Aviation and Forecast Discussions...
...Forecast Update...
Issued at 620 PM EDT Fri Mar 13 2015
Occasional rain will continue through the night, but it will become
more intermittent and showery in nature, especially south of the
Ohio River. Radar animations are showing widespread breaks in
precipitation across Tennessee and southern Kentucky. By mid
evening, rain will become intermittent along Interstate 64, with
just occasional showers across south central Kentucky. Southern
Indiana will likely continue with near continuous light to
occasionally moderate rain through midnight.
So far, southwestern Indiana has received the most precipitation,
with one and one half to 2 inches centered around Dubois,
Washington, and Crawford Counties. An areal flood warning continues
for these counties through midnight, and will probably continue
through the early morning hours. From 3/4 to around 1 inch of rain
had fallen across central Kentucky so far.
.SHORT TERM (Now through Saturday Night)...
Issued at 315 PM EDT Fri Mar 13 2015
...Flood Watch Continues...
Steady light to moderate rains continue over the area this afternoon
with the best solid coverage of rain noted over southern IN/north
central KY. As of 230 pm edt, portions of southern Indiana had
received between 1-1.5 inches of rain with the rest of the area
receiving between 0.25-1 inch of rain. Reports of minor areal
flooding were beginning to trickle in over southern Indiana. With
more steady light to moderate rains expected tonight into tomorrow
morning, we'll likely see some areal flood issues increase this
evening over southern Indiana and spread south into northern KY as
well. Generally speaking, the Flood Watch looks to be in good
shape. Projected rainfall totals from today through Saturday are in
the 1 to 2.5 inch rain with some locations along and north of the
Ohio River likely to exceed that range. While rainfall rates are
low enough not to pose flash flood issues, steadily rising water
levels will creep up in low lying and typical flood prone spots.
Use caution if traveling tonight and tomorrow as some roadways may
become blocked by flood waters.
Steady rains will begin to wane late Sat morning or early Sat
afternoon with a final push of rainfall along a passing sfc front
Sat afternoon. There may be enough forcing along the front to
produce a few elevated rumbles of thunder across south central KY
tomorrow afternoon so did add a slight chance of t-storms to the
forecast.
Skies will begin to clear Sat evening with the entire area becoming
mostly clear or only partly cloudy by late Sat night.
Temperatures tonight and Saturday won't change much with the rainy,
cloudy conditions. Expect low temps tonight to hold in the low to
mid 50s. High temps tomorrow should range from the mid 50s to lower
60s. A cooler airmass and good rad cooling over most of the area
should allow temps to fall into the mid 30s to around 40 for lows
Sat night.
.LONG TERM (Sunday through Friday)...
Issued at 300 PM EDT Fri Mar 13 2015
Sunday - Wednesday...
Upper ridging and surface high pressure will dominate the pattern to
end the weekend and start the new week. This will be a dry period
with mild high temperatures in the low and mid 60s on Sunday. By
Monday, highs should touch the low 70s in many spots. Good
radiational cooling Sunday night should allow for temps to drop into
the mid and upper 30s in most spots. Did continue to go above
guidance for high temperatures during this time.
NW flow aloft will then take over Monday night through Tuesday
night. A weak cool front trailing from a system scooting through
Ontario/Quebec will slide through Monday night, however moisture is
lacking so will continue to keep the forecast dry. At this point,
just have a noticeable increase in sky cover from this feature.
Expect a smaller diurnal trend through the day on Tuesday as highs
only reach back into the mid and upper 50s under steady northerly
surface flow. Southern Indiana may stay confined to the lower 50s.
Tuesday night will be noticeably cooler with lows back in the 30 to
35 range as surface high pressure settles back over the area. A few
northern cool spots will likely reach into the upper 20s.
Mid level flow flattens out on Wednesday with surface high pressure
still in control. We'll have another dry day with highs mostly in
the low and mid 50s.
Wednesday Night - Friday...
Confidence is lower to end the weekend as models are having trouble
with energy ejecting from a closed low over Mexico and how the
eventually interacts with the northern steam as they start to phase.
Will continue to mention chances for light rain during this time.
Temperatures in the 50s should prevail to end the week with lows
mostly in the lower 40s.
&&
.AVIATION (00Z TAF Update)...
Issued at 120 PM EDT Fri Mar 13 2015
A steady stream of Gulf moisture will bring a continuation of
occasional light rain and low end MVFR ceilings to LEX and SDF
overnight. BWG will have occasional showers and rain with higher
ceilings, but even they will stay MVFR much of the night.
Winds will continue from the southeast to south at around 5 to 10kt
overnight, and will become light around dawn Saturday before turning
light westerly by Saturday afternoon.
Rain will end at SDF and LEX by around 18z Saturday with ceilings
lifting into the MVFR range. Skies will become scattered prior to
00z Sunday.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH through Saturday afternoon FOR KYZ023>043-045>049-
053>057-061>065-070>074.
IN...FLOOD WATCH through Saturday afternoon FOR INZ076>079-083-084-
089>092.
&&
Update.........JDG
Short Term.....BJS
Long Term......AMS
Aviation.......JDGHazardous weather outlook, Mar 13, 2:39 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 339 PM EDT FRI MAR 13 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>065- 070>074-141945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW 339 PM EDT FRI MAR 13 2015 /239 PM CDT FRI MAR 13 2015/ ...FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. MODERATE TO LOCALLY HEAVY RAINFALL MAY CAUSE MINOR FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WIDESPREAD RAIN SATURDAY MORNING WILL SLOWLY TAPER OFF SATURDAY AFTERNOON. MINOR FLOODING WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ066-067-075>078-081-082-141945- CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...LIBERTY...STANFORD...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 339 PM EDT FRI MAR 13 2015 /239 PM CDT FRI MAR 13 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. AMS/BJS
In the hours before
Local storm report, Mar 13, 5:05 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
605 PM EDT FRI MAR 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM FLOOD ORANGEVILLE 38.63N 86.55W
03/13/2015 ORANGE IN EMERGENCY MNGR
WATER HAS COME UP OVER TWO RURAL ROADS. ONE
IS 700 N NEAR LEIPSIC, AND THE OTHER IS 500
W NEAR ORANGEVILLE. ROADS ARE STILL
PASSABLE.
&&
JSDLocal storm report, Mar 13, 5:09 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
609 PM EDT FRI MAR 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM FLOOD LIVONIA 38.56N 86.28W
03/13/2015 WASHINGTON IN EMERGENCY MNGR
HARDINSBURG - LIVONIA ROAD IS CLOSED DUE TO
HIGH WATER BETWEEN HARDINSBURG AND LIVONIA.
&&
JSDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 7:18 PM CDT | River Flood Warning | LMK | Carroll, Henry, Owen | 44 hr |
| Mar 14, 8:11 AM CDT | River Flood Warning | LMK | Bourbon | 24 hr |
| Mar 14, 9:58 AM CDT | River Flood Warning | LMK | Hardin, Nelson | 67 hr |
| Mar 14, 11:26 AM CDT | River Flood Warning | LMK | Ohio | 27 hr |
Nearby
River Flood Warnings in Kentucky, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.